Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 28, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 9, 2016, 9:00 PM CDT for Lincoln County, Logan County, McPherson County, Nebraska. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2016, 9:00 PM CDT (02:00 UTC)
- Expired
- May 9, 2016, 10:00 PM CDT
- In force
- 60 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Lincoln County, NE, Logan County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 67 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 9:05 PM CDT | HAIL 1.75 | 9 Se Tryon, NE | PING PONG TO GOLF BALL SIZE HAIL COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 184 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1735 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
253
WUUS53 KLBF 100200
SVRLBF
NEC111-113-117-100300-
/O.NEW.KLBF.SV.W.0028.160510T0200Z-160510T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
NORTH CENTRAL LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...
SOUTHWESTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 1000 PM CDT
* AT 859 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF RINGGOLD...OR 11 MILES SOUTHEAST OF TRYON...MOVING SOUTHEAST AT 25
MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF NORTH CENTRAL LINCOLN...
FAR SOUTHEASTERN MCPHERSON AND FAR SOUTHWESTERN LOGAN COUNTY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 92 BETWEEN MILE MARKERS 212 AND 218.
HIGHWAY 97 BETWEEN MILE MARKERS 9 AND 23.
HIGHWAY 83 BETWEEN MILE MARKERS 89 AND 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4140 10099 4153 10081 4136 10045 4117 10070
TIME...MOT...LOC 0159Z 315DEG 21KT 4142 10083
HAIL...1.75IN
WIND...<50MPH
$$
BUTTLER3 follow-up statements
914 WWUS53 KLBF 100221 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 921 PM CDT MON MAY 9 2016 NEC111-113-117-100300- /O.CON.KLBF.SV.W.0028.000000T0000Z-160510T0300Z/ MCPHERSON NE-LINCOLN NE-LOGAN NE- 921 PM CDT MON MAY 9 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN MCPHERSON...NORTH CENTRAL LINCOLN AND SOUTHWESTERN LOGAN COUNTIES... AT 921 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF RINGGOLD...OR 14 MILES NORTH OF NORTH PLATTE...MOVING SOUTHEAST AT 20 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN MCPHERSON...NORTH CENTRAL LINCOLN AND SOUTHWESTERN LOGAN COUNTIES. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 92 BETWEEN MILE MARKERS 217 AND 218. HIGHWAY 97 BETWEEN MILE MARKERS 10 AND 19. HIGHWAY 83 BETWEEN MILE MARKERS 89 AND 105. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4139 10095 4149 10072 4136 10045 4117 10070 TIME...MOT...LOC 0221Z 320DEG 18KT 4134 10074 HAIL...1.25IN WIND...<50MPH $$ BUTTLER
472
WWUS53 KLBF 100237
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 PM CDT MON MAY 9 2016
NEC117-100246-
/O.CAN.KLBF.SV.W.0028.000000T0000Z-160510T0300Z/
MCPHERSON NE-
937 PM CDT MON MAY 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCPHERSON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4139 10095 4138 10071 4147 10072 4149 10071
4136 10045 4117 10070
TIME...MOT...LOC 0236Z 315DEG 21KT 4127 10065
$$
NEC111-113-100300-
/O.CON.KLBF.SV.W.0028.000000T0000Z-160510T0300Z/
LINCOLN NE-LOGAN NE-
937 PM CDT MON MAY 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTH CENTRAL LINCOLN AND SOUTHWESTERN LOGAN COUNTIES...
AT 936 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
NORTH PLATTE AIRPORT...OR 11 MILES NORTHEAST OF NORTH PLATTE...MOVING
SOUTHEAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL LINCOLN AND SOUTHWESTERN LOGAN COUNTIES.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 92 BETWEEN MILE MARKERS 218 AND 219.
HIGHWAY 97 BETWEEN MILE MARKERS 10 AND 16.
HIGHWAY 83 BETWEEN MILE MARKERS 89 AND 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4139 10095 4138 10071 4147 10072 4149 10071
4136 10045 4117 10070
TIME...MOT...LOC 0236Z 315DEG 21KT 4127 10065
HAIL...1.25IN
WIND...<50MPH
$$
BUTTLER230
WWUS53 KLBF 100254
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
954 PM CDT MON MAY 9 2016
NEC111-113-100304-
/O.EXP.KLBF.SV.W.0028.000000T0000Z-160510T0300Z/
LINCOLN NE-LOGAN NE-
954 PM CDT MON MAY 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LINCOLN AND
SOUTHWESTERN LOGAN COUNTIES WILL EXPIRE AT 1000 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE.
LAT...LON 4139 10095 4138 10071 4147 10072 4149 10071
4136 10045 4117 10070
TIME...MOT...LOC 0252Z 315DEG 21KT 4127 10065
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:45 PM CDT, 5 hours 15 minutes earlier.
Area forecast discussion, May 9, 3:45 PM CDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 345 PM CDT MON MAY 9 2016 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 345 PM CDT MON MAY 9 2016 LOW PRESSURE REMAINS STATIONARY OVER SOUTHERN SOUTH DAKOTA RESULTING IN RAIN SHOWERS CONTINUING ACROSS THE NORTHERN CWA THROUGH THE EARLY EVENING HOURS. FOR THE MOST PART...ISOLATED THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND EARLY EVENING WILL REMAIN TO THE EAST OF THE LBF CWA. AS THE LOW PUSHES NORTH AND EASTWARD...SHOWER ACTIVITY WILL COME TO AN END. FOR TONIGHT...THE MAJOR CONCERN WILL BE THE POTENTIAL FOR FOG DEVELOPMENT ACROSS THE SOUTHEASTERN CWA. AMPLE LOW LEVEL MOISTURE AND CALM WINDS OVERNIGHT WILL RESULT IN FAVORABLE CONDITIONS FOR LIGHT FOG DEVELOPMENT. HAVE PUT IN PATCHY FOG FOR NOW...BUT THIS WILL HAVE TO BE MONITORED AS THE EVENING PROGRESSES. OVERNIGHT LOWS ACROSS THE REGION WILL BE IN THE LOW TO UPPER 40S...WITH THE BEST CHANCE FOR WARMER LOW TEMPERATURES TOWARDS THE EAST WHERE CLOUD COVER WILL LINGER LONGER OVERNIGHT. FOR TUESDAY...A RIDGE OF HIGH PRESSURE WILL KEEP CENTRAL NEBRASKA DRY. FEW CLOUDS ACROSS THE REGION WILL ALLOW TUESDAY HIGH TEMPERATURES TO REACH UP INTO THE LOW 70S ACROSS THE SOUTHEAST PORTION OF THE CWA. HIGH TEMPS WILL BE IN THE MID 60S IN THE NORTHWEST CWA /SHERIDAN AND WESTERN CHERRY COUNTIES/. RAIN CHANCES RETURN ON TUESDAY AFTERNOON AS A LOW PRESSURE SYSTEM DEVELOPS ACROSS SOUTHERN NEBRASKA. PRECIPITATION WITH THIS SYSTEM WILL SPREAD NORTHEAST ACROSS THE CWA BEGINNING IN THE EXTREME SOUTHWEST COUNTIES BY EARLY TUESDAY AFTERNOON. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 345 PM CDT MON MAY 9 2016 THE NEXT UPPER LEVEL LOW WILL LIFT FROM WESTERN NORTH DAKOTA TUESDAY NIGHT INTO SOUTHERN MANITOBA WEDNESDAY. A JET MAX OF 85-95 KTS WILL ROUND THE BASE OF THE UPPER TROUGH TUESDAY NIGHT. THE RIGHT ENTRANCE REGION OF THIS UPPER JET WILL PROVIDE A FAVORED AREA OF UPPER LEVEL DIVERGNCE TO SOUTHWEST AND CENTRAL NEBRASKA OVERNIGHT. THESE AREAS WILL BE UNDER LIKELY POPS. UP TO ONE HALF INCH OF RAINFALL IS POSSIBLE SOUTH OF A HAYES CENTER THROUGH BROKEN BOW LINE. A WEAK COLD FRONT WEDNESDAY WILL BRING SLIGHTLY COOLER HIGHS IN THE LOWER TO MID 60S. A DEEP HUDSON BAY LOW WILL DEVELOP THROUGH THIS WEEKEND. NORTHWEST FLOW ALOFT WILL PERSIST. COOL CANADIAN AIR WILL KEEP TEMPERATURES BELOW NORMAL INTO THE WEEKEND. ANOTHER CHANCE FOR SHOWERS RETURNS FRIDAY NIGHT AND PERSISTS THROUGH THE WEEKEND. HIGHS ONLY IN THE UPPER 50S SATURDAY AND SUNDAY MOST AREAS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1240 PM CDT MON MAY 9 2016 FOR THE KVTN TERMINAL...RAIN SHOWERS ARE PREVAILING ACROSS THE AREA AT THIS TIME. CURRENTLY EXPECTING THESE SHOWERS TO CONTINUE THROUGHOUT THE AFTERNOON BEFORE SLOWLY DIMINISHING DURING THE LATE AFTERNOON HOURS. CLOUDS ARE EXPECTED TO CLEAR AFTER 08Z. FOR THE KLBF TERMINAL...SHOWERS AND ISOLATED THUNDERSTORMS ARE STILL EXPECTED TO DEVELOP ACROSS THE KLBF AREA THIS AFTERNOON. REDUCED VISIBILITIES AND LOWERING OF CEILINGS WILL BE POSSIBLE WITH ANY SHOWER/THUNDERSTORM THAT DEVELOPS. AS CLOUDS BECOME SCATTERED OVERNIGHT AND TEMPERATURES COOL...THE POSSIBILITY OF SOME LIGHT FOG DEVELOPMENT EXISTS FOR THE NORTH PLATTE AREA. AT THIS TIME CONFIDENCE IS NOT VERY HIGH IN REGARDS TO FOG...HOWEVER...A MENTION HAS BEEN INCLUDED IN THIS TAF ISSUANCE. && .HYDROLOGY... ISSUED AT 345 PM CDT MON MAY 9 2016 INCREASED RESERVIOR RELEASES IN WYOMING WILL CONTINUE TO BRING RIVER LEVELS UP ALONG THE NORTH PLATTE RIVER ABOVE LAKE MCCONAUGHY. AT LISCO...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE WEDNESDAY MORNING AND RISE TO NEAR 4.4 FEET FRIDAY. AT LEWELLEN...THE RIVER IS CURRENTLY ABOVE FLOOD STAGE AT 8.2 FEET AND IS FORECAST TO RISE TO 8.4 FEET BY SATURDAY. THIS WOULD APPRAOCH MODERATE FLOOD STAGE. ON THE SOUTH PLATTE RIVER...ROSCOE WILL CONTINUE TO RISE THROUGH THE WEEK BUT REMAIN IN ACTION STAGE AND THE SOUTH PLATTE RIVER AT NORTH PLATTE WILL REMAIN FAIRLY STEADY IN THE LOWER END OF ACTION STAGE THROUGH THE WEEK. RECENT HEAVY RAINFALL OF 1 TO 3 INCHES IN THE ELKHORN RIVER BASIN WILL CAUSE SOME RIVER RISES. NEAR ATKINSON WHERE THE HEAVIEST RAINFALL OCCURRED...THE RIVER STAGE AT ATKINSON IS ON THE RISE AND MAY REACH ACTION STAGE BY EARLY THIS EVENING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KULIC LONG TERM...ROBERG AVIATION...KULIK HYDROLOGY...ROBERG
Hazardous weather outlook, May 9, 3:44 PM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 344 PM CDT MON MAY 9 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-102045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 344 PM CDT MON MAY 9 2016 /244 PM MDT MON MAY 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A FEW STRONG THUNDERSTORMS REMAIN POSSIBLE EAST OF AND AINSWORTH THROUGH BURWELL LINE THIS EVENING. THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY WILL SEE A SLOW THROUGH TONIGHT. MINOR FLOODING WILL OCCUR ALONG THE NORTH PLATTE RIVER NEAR LEWELLEN AS IT IS CONTINUES TO SLOWLY RISE. THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE LATE TUESDAY AFTERNOON AND EVENING SOUTH OF A LINE FROM BROKEN BOW TO IMPERIAL. THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY WILL SEE SIGNIFICANT RISES THROUGH THE END OF THE WEEK DUE TO INCREASED RESERVOIR RELEASES IN WYOMING. RIVER LEVEL ABOVE MINOR FLOOD STAGE ARE FORECAST OR OCCURRING AT LISCO AND LEWELLEN. THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KAR
In the hours before
Local storm report, May 9, 7:03 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
703 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 3 ENE TRYON 41.57N 100.89W
05/09/2016 E1.75 INCH MCPHERSON NE PUBLIC
HAIL RANGED FROM QUARTER UP TO GOLF BALL SIZE. GROUND
COVERED.
&&
SNIVELYLocal storm report, May 9, 7:18 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
718 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL 3 W RINGGOLD 41.51N 100.83W
05/09/2016 E2.00 INCH MCPHERSON NE PUBLIC
VIA SOCIAL MEDIA
&&
SNIVELYLocal storm report, May 9, 7:40 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
740 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL 3 E RINGGOLD 41.51N 100.71W
05/09/2016 E2.75 INCH LOGAN NE FIRE DEPT/RESCUE
HAIL FROM GOLF BALL TO BASEBALL SIZE ON HWY 92
&&
SNIVELYLocal storm report, May 9, 8:21 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
821 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 5 W STAPLETON 41.48N 100.61W
05/09/2016 E1.25 INCH LOGAN NE CO-OP OBSERVER
WALL CLOUD ALSO OBSERVED.
&&
SNIVELYSpecial weather statement, May 9, 8:29 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 829 PM CDT MON MAY 9 2016 NEZ036-100215- MCPHERSON NE- 829 PM CDT MON MAY 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCPHERSON COUNTY UNTIL 915 PM CDT... AT 829 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER TRYON...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRYON AND RINGGOLD. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 92 BETWEEN MILE MARKERS 199 AND 217. HIGHWAY 97 BETWEEN MILE MARKERS 22 AND 40. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4152 10106 4169 10100 4167 10072 4140 10072 TIME...MOT...LOC 0129Z 286DEG 9KT 4159 10094 BUTTLER
Local storm report, May 9, 8:50 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
850 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 6 S TRYON 41.47N 100.94W
05/09/2016 E1.50 INCH MCPHERSON NE PUBLIC
GROUND COVERED WITH UP TO PING PONG BALL SIZE HAIL
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:31 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 44 min |
| May 9, 8:19 PM CDT | Severe Thunderstorm Warning | LBF | Logan | 22 min |
| May 9, 8:29 PM CDT | Special Weather Statement | LBF | McPherson | 46 min |
| May 9, 8:40 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 50 min |
| May 9, 9:11 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 34 min |
| May 9, 9:21 PM CDT | Special Weather Statement | LBF | Holt | 39 min |
| May 9, 9:53 PM CDT | Special Weather Statement | LBF | Boyd | 52 min |
| May 9, 9:55 PM CDT | Special Weather Statement | LBF | Lincoln | 50 min |
| May 9, 9:58 PM CDT | Special Weather Statement | LBF | Rock | 47 min |
| May 9, 10:31 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 29 min |
| May 9, 10:42 PM CDT | Special Weather Statement | LBF | Logan | 33 min |
| May 9, 11:08 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 37 min |
| May 9, 11:10 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 35 min |
| May 9, 11:14 PM CDT | Special Weather Statement | LBF | Logan | 31 min |
| May 9, 11:52 PM CDT | Areal Flood Advisory | LBF | Holt | 6 hr |
| May 10, 12:11 AM CDT | Flash Flood Warning | LBF | Boyd, Holt | 6 hr |
| May 10, 12:53 PM CDT | Flash Flood Watch | LBF | Boyd, Custer, Garfield, Holt, Keya Paha, Loup and 2 more | 17 hr |
| May 10, 3:10 PM CDT | Special Weather Statement | LBF | Boyd | 35 min |
| May 10, 3:24 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 36 min |
| May 10, 4:10 PM CDT | Special Weather Statement | LBF | Holt | 35 min |
| May 10, 5:57 PM CDT | Areal Flood Warning | LBF | Holt | 48 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.